IEEE - Institute of Electrical and Electronics Engineers, Inc. - Ray optics in lossy stochastic media

Author(s): L. Taylor
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 1969
Volume: 17
Page(s): 634 - 637
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/TAP.1969.1139519
Regular:

The generalized ray optics formulas in lossy media are derived, and the role of absorption in the scattering of a transverse electromagnetic wave by random density fluctuations is studied by the... View More

Advertisement